Dynamic risk control in multidimensional Markov models / Voina, / Voyna. (2018)

English  Cybernetics and Systems Analysis   /     Issue (2018, 54 (2))

Voina O.A., Voyna A.O.
Dynamic risk control in multidimensional Markov models

The authors consider a typical model used in many fields of applied mathematics regarding selection of optimal decisions in stochastic systems. The multidimensional death process controlled on an interval of random length, which is analyzed in the paper, can be used to describe phenomena that appear in economical, biological, medical, engineering, and other applications. Several approaches are proposed to determine the optimality criteria, the properties of corresponding risk function are investigated, and a computing algorithm is developed for construction of optimal stationary strategies. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.

Keywords: birth-death processes, controlled processes, iterative algorithms, Markov decision-making processes, optimal stationary strategies, risk function, Decision making, Iterative methods, Markov processes, Stochastic control systems, Stochastic models, Stochastic systems, Birth-death process, Controlled process, Iterative algorithm, Markov decision, optimal stationary strategies, Risk function, Process control

Voina O.A., Voyna A.O. (2018). Dynamic risk control in multidimensional Markov models. Cybernetics and Systems Analysis, 54 (2), 45-54. doi: https://doi.org/10.1007/s10559-018-0022-3 http://jnas.nbuv.gov.ua/article/UJRN-0000846637 [In Russian].


Institute of Information Technologies of VNLU

+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209